# SDR AALA201804119002

- Difficulty date: April 10, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A321-231
- Aircraft serial: 5282
- Aircraft time: 19,149 hours, 7,698 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FORWARD GALLEY FLOOR PANEL HAS A SOFT SPOT.  AIRCRAFT WAS GROUNDED.  REPLACED THE FLOOR PANEL MM 53-12-12-400-001.
